Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 145, NWS Kansas City, MO

June 14, 2015Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 14, 2015, 2:25 AM CDT for Cooper County, Missouri. It took effect at Jun 14, 2015, 6:33 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 2:25 AM CDT (07:25 UTC)
In effect from
Jun 14, 2015, 6:33 AM CDT
Expired
Jun 15, 2015, 7:10 AM CDT
In force
25 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 16.39 ft at Jun 14, 2015, 11:00 PM CDT.

actionminormoderate5101506/1406/1506/16
Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WGUS43 KEAX 140725
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
225 AM CDT SUN JUN 14 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Lamine River near Otterville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-150725-
/O.NEW.KEAX.FL.W.0145.150614T1133Z-150615T1210Z/
/OTTM7.1.ER.150614T1133Z.150614T1200Z.150614T1210Z.NO/
225 AM CDT SUN JUN 14 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Lamine River near Otterville.
* from this morning to Monday morning.
* At  2:15 AM Sunday the stage was 14.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 15.1 feet by this morning. The river will fall below 
  flood stage later this morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   14.0   Sun 02 AM   15.1 this morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$
2 follow-up statements
846 
WGUS83 KEAX 141616
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1116 AM CDT SUN JUN 14 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  102 River at Rosendale affecting Andrew and Buchanan Counties.

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

  Grand River near Brunswick affecting Carroll and Chariton Counties.

  Lamine River near Otterville affecting Cooper County.

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Leavenworth affecting Leavenworth and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard Counties.

  Platte River near Agency affecting Buchanan County.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-021-141646-
/O.CAN.KEAX.FL.W.0127.000000T0000Z-150615T0853Z/
/RSDM7.2.ER.000000T0000Z.150613T1415Z.000000T0000Z.NR/
1116 AM CDT SUN JUN 14 2015

The Flood Warning is cancelled for
  The 102 River at Rosendale.
* At 11:05 AM Sunday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 17.8 feet. The 
  river will continue to fall to 12.2 feet by Monday morning.
* At 13.0 feet...Lowland agricultural flooding begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18   17.8   Sun 11 AM   16.9 this afternoon
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

MOC033-041-115-117-151615-
/O.EXT.KEAX.FL.W.0129.000000T0000Z-150616T0340Z/
/SNZM7.2.ER.150612T2151Z.150614T0145Z.150615T0340Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Grand River near Sumner.
* until Monday evening.
* At 10:45 AM Sunday the stage was 30.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   30.2   Sun 11 AM   30.0 this afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-151615-
/O.EXT.KEAX.FL.W.0130.000000T0000Z-150617T0243Z/
/BRNM7.1.ER.000000T0000Z.150614T1800Z.150616T0243Z.UU/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Grand River near Brunswick.
* until Tuesday evening.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.0 
  feet this afternoon.
* At 22.0 feet...Low-lying areas along the east bank of the Grand 
  River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19                      23.0 this afternoon
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

MOC053-151615-
/O.EXT.KEAX.FL.W.0145.000000T0000Z-150615T2010Z/
/OTTM7.1.ER.150614T0856Z.150614T1800Z.150614T2010Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Lamine River near Otterville.
* until Monday afternoon.
* At 10:15 AM Sunday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 15.8 feet by this afternoon. The river will fall 
  below flood stage by late this afternoon.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   14.9   Sun 10 AM   15.8 this afternoon
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

KSC043-MOC003-021-151615-
/O.EXT.KEAX.FL.W.0131.000000T0000Z-150616T1942Z/
/SJSM7.2.ER.150612T0439Z.150613T0345Z.150615T1942Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Tuesday afternoon.
* At 10:30 AM Sunday the stage was 19.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   19.8   Sun 10 AM   19.5 this afternoon
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-151615-
/O.EXT.KEAX.FL.W.0132.000000T0000Z-150616T0959Z/
/ATCK1.1.ER.000000T0000Z.150614T1613Z.150615T0959Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at Atchison.
* until late Monday night.
* At 11:13 AM Sunday the stage was 23.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   23.5   Sun 11 AM   23.2 this afternoon
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

KSC103-MOC165-151615-
/O.EXT.KEAX.FL.W.0133.000000T0000Z-150615T1800Z/
/LEVK1.1.ER.150612T2130Z.150613T2045Z.150614T1800Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at Leavenworth.
* until Monday afternoon.
* At 11:00 AM Sunday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 20.0 feet...Lowland flooding occurs along the east and west 
  banks of the river.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Leavenworth     20   20.2   Sun 11 AM   20.0 this afternoon
     
&&
  
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484

  

$$

MOC047-095-177-151615-
/O.EXT.KEAX.FL.W.0134.000000T0000Z-150620T0300Z/
/SBEM7.1.ER.150612T2146Z.150614T1413Z.150619T0300Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at Sibley.
* until Friday evening.
* At  9:13 AM Sunday the stage was 26.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday before midnight.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   26.5   Sun 09 AM   26.2 this afternoon
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-151615-
/O.CON.KEAX.FL.W.0135.000000T0000Z-000000T0000Z/
/NAPM7.1.ER.150612T1417Z.150614T0415Z.000000T0000Z.UU/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at Napoleon.
* until further notice.
* At 11:00 AM Sunday the stage was 23.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 20.5 feet 
  by Monday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   23.4   Sun 11 AM   22.9 this afternoon
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-151615-
/O.EXT.KEAX.FL.W.0097.000000T0000Z-150621T0959Z/
/WVYM7.2.ER.150604T0345Z.150607T1545Z.150620T0959Z.NR/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at Waverly.
* until Sunday June 21.
* At 10:30 AM Sunday the stage was 26.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 23.5 feet...Rural areas along the river which are not protected 
  by levees flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   26.6   Sun 10 AM   26.4 this afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-151615-
/O.CON.KEAX.FL.W.0098.000000T0000Z-000000T0000Z/
/MIAM7.2.ER.150604T0658Z.150607T2304Z.000000T0000Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River At Miami.
* until further notice.
* At  5:12 PM Saturday the stage was 24.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by this
  afternoon then begin falling.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   24.2   Sat 05 PM   25.6 this afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC041-089-195-151615-
/O.EXT.KEAX.FL.W.0136.000000T0000Z-150619T0800Z/
/GLZM7.2.ER.150613T1345Z.150615T0600Z.150618T0800Z.UU/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at Glasgow.
* until late Thursday night.
* At 10:30 AM Sunday the stage was 29.2 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.2 feet by 
  early Monday morning. The river will fall below flood stage 
  Thursday morning.
* At 27.0 feet...Many agricultural levees are overtopped. Widespread 
  flooding of rural areas occurs. Secondary roads and homes behind 
  levees may be inundated.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   29.2   Sun 10 AM   30.2 early Monday morning
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-151615-
/O.EXT.KEAX.FL.W.0137.000000T0000Z-150620T0600Z/
/BOZM7.1.ER.150613T1833Z.150615T1800Z.150619T0600Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Missouri River at Boonville.
* until late Friday night.
* At 10:30 AM Sunday the stage was 24.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.8 feet by 
  early Monday afternoon. The river will fall below flood stage early
  Friday morning.
* At 25.0 feet...Numerous farm levees are overtopped. Flooding of 
  agricultural land and secondary roads occurs.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   24.7   Sun 10 AM   26.8 early Monday afternoon
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$

MOC021-151615-
/O.EXT.KEAX.FL.W.0139.000000T0000Z-150617T2240Z/
/AGYM7.2.ER.150612T0624Z.150614T0430Z.150616T2240Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Platte River near Agency.
* until Wednesday afternoon.
* At 10:30 AM Sunday the stage was 27.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.8 feet by this
  afternoon. The river will fall below flood stage Tuesday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   27.8   Sun 10 AM   27.8 this afternoon
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-151615-
/O.EXT.KEAX.FL.W.0140.000000T0000Z-150619T1045Z/
/SSTM7.2.ER.150612T2323Z.150616T0600Z.150618T1045Z.NO/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Platte River At Sharps Station.
* until late Thursday night.
* At 10:30 AM Sunday the stage was 28.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 31.2 feet by 
  early Tuesday morning. The river will fall below flood stage 
  Thursday morning.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of 
  Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   28.4   Sun 10 AM   31.2 early Tuesday morning
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-151615-
/O.EXT.KEAX.FL.W.0141.000000T0000Z-150619T1600Z/
/PLCM7.2.ER.150613T0604Z.150616T1800Z.150618T1600Z.UU/
1116 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Platte River near Platte City.
* until Friday morning.
* At  5:29 PM Saturday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by 
  early Tuesday afternoon. The river will fall below flood stage late
  Thursday morning.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   21.5   Sat 05 PM   26.0 early Tuesday 
afternoon
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$
194 
WGUS83 KEAX 141823
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
123 PM CDT SUN JUN 14 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Lamine River near Otterville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-141853-
/O.CAN.KEAX.FL.W.0145.000000T0000Z-150615T2010Z/
/OTTM7.1.ER.150614T0856Z.150614T0945Z.150614T1426Z.NO/
123 PM CDT SUN JUN 14 2015

The Flood Warning is cancelled for
  The Lamine River near Otterville.
* At 12:15 PM Sunday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  9:26 AM Sunday.
* Forecast...The river will continue to fall to 8.9 feet by Monday 
  morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   14.7   Sun 12 PM   13.4 this evening
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 13, 10:48 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 13, 10:48 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1048 PM CDT Sat Jun 13 2015

.UPDATE...
Issued at 955 PM CDT SAT JUN 13 2015

Have lowered overnight PoPs owing to a dearth of returns on radar and
no meaningful upstream upper level impulse. No boundary around either to
focus later convective development. However, won't take much to
generate widely scattered showers. Maybe a few claps of thunder but
nothing meaningful. Have also lowered precipitation amounts
overnight. No heavy rains expected overnight.

&&

.DISCUSSION...
Issued at 255 PM CDT SAT JUN 13 2015

In the short term, precipitation chances are tricky due to fairly
nebulous forcing coupled with non-zero instability and plentiful
moisture. Skinny CAPE profiles and PWAT values approaching 2 inches
likely spell periods of highly efficient showers and storms but also
several dry periods that will be difficult to time in/out. Because
of the uncertainty in precipitation coverage and location, have
elected not to issue a flash flood watch at this time; however,
isolated flooding is definitely possible if multiple cells track
over a point, especially if they're convective in nature.

For the rest of the evening, expecting mainly spotty showers across
the majority of the region, and current storms should weaken over
central MO as diurnal instability diminishes, allowing area-wide
precip chances to decrease during the late evening and overnight
hours. Although a rogue strong storm is possible this afternoon or
evening in central MO where MUCAPE exceeds 2000 J/kg and shear
values approach 30 kts, widespread strong/severe storms are not
anticipated, mainly due to the location of the best forcing off to
the north, multiple cold pools stabilizing the boundary layer, and
the marginal deep-layer shear. Storms that develop in eastern NM
into the TX panhandle this evening may develop into a complex that
rolls into the western CWA during the early morning hours, but a
weaker than previously expected LLJ may not support the continuation
of this convection, and do not expect strong or even very widespread
storms during the overnight period.

The NM/TX convection may linger as showers in the morning Sunday,
then additional scattered showers and storms are possible especially
if some clearing occurs during the late morning and early afternoon
hours. The trough axis that fueled some of today's showers will be
shifting northeast of the region, keeping forcing for organized
convection minimal, and severe weather chances fairly low despite
very slightly increasing deep-layer shear.

The well-advertised slow-moving surface boundary finally starts to
set up Monday, and a second, stronger shortwave trough begins to
eject out into the eastern Plains by Monday night, increasing
precipitation chances. The front will gradually translate southeast
across the CWA from Monday through early Tuesday as the trough
ejects out, then may park just south of the forecast area Tuesday
afternoon through Thursday. Heavy rain is again possible during this
period, but any north-south movement of the boundary may prevent
widespread flooding issues and will also make the placement of any
watch products tricky. For now, will wait until early next week and
plan to issue more short-fused watch products if necessary.

High temperatures throughout the period will be impacted by
convection, and could range anywhere from the low 70s if cloud cover
and especially precipitation lingers the majority of the day, to the
mid to even upper 80s if periods of sunshine occur during the
afternoons. For now have gone with a balance in the upper 70s to
lower 80s, but may need to tweak if precipitation timing become more
certain.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1042 PM CDT SAT JUN 13 2015

Lacking a readily visible upstream shortwave, discernible boundary
and with weak forcing it will be difficult to time convection. The
broad southwesterly flow and very moist boundary layer will allow for
a good deal of VFR cloudiness. Do expect to see widely scattered
showers overnight through late Sunday morning. As instability
increases during the afternoon widely scattered thunderstorms
possible. Will wait for another model run to see if any run-to-run
continuity evolves before entertaining a TEMPO or prevailing group
for Sunday night. Models, to put it bluntly, have handled this system
very poorly.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...MJ
DISCUSSION...Laflin
AVIATION...MJ
Hazardous weather outlook, Jun 13, 5:02 AM CDT, 21 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT SAT JUN 13 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
502 AM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT BUT THE THREAT OF
 SEVERE WEATHER IS LOW.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 MULTIPLE ROUNDS OF THUNDERSTORMS THROUGH EARLY NEXT WEEK WILL RESULT IN
 WIDESPREAD HEAVY RAINFALL WITH FLASH FLOODING POSSIBLE. THE HEAVY
 RAINFALL WILL ALSO EXACERBATE THE ONGOING RIVER FLOODING. THE THREAT
 OF SEVERE THUNDERSTORMS IS LOW.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:41 PM CDTRiver Flood WarningEAXCooper30 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.